Results 1 to 5 of 5
Fentanyl and hair loss?
  1. #1
    Tricia LeMay is offline New Member
    Join Date
    Nov 2006
    Location
    , , USA.
    Posts
    1

    Default Fentanyl and hair loss?

    If someone could answer this I would be sooooo gratefull! I have been using Fentanyl for more than 5 years for migraine's. For years I wore 2 patches of 100mcg/hr and my doctor has been slowly decressing it I am now down to 25mcg. I noticed about a month ago I am lossing my hair like nuts(all over but I can really tell in the frount).I can run my hand through the top of my hair(bangs) and 10 or more hairs fall out. I asked my doctor if this is a side effect and he just says " I don't know" Has anyone else have this and if yes does it grow back? For me being a women Iam afraid.

  2. #2
    agenda is offline New Member
    Join Date
    May 2009
    Posts
    1

    Default Sheri

    Quote Originally Posted by Tricia LeMay View Post
    If someone could answer this I would be sooooo gratefull! I have been using Fentanyl for more than 5 years for migraine's. For years I wore 2 patches of 100mcg/hr and my doctor has been slowly decressing it I am now down to 25mcg. I noticed about a month ago I am lossing my hair like nuts(all over but I can really tell in the frount).I can run my hand through the top of my hair(bangs) and 10 or more hairs fall out. I asked my doctor if this is a side effect and he just says " I don't know" Has anyone else have this and if yes does it grow back? For me being a women Iam afraid.
    Tricia, I have been on the fentanyl patch for four years. I use one 50 mcg patch every 48 hrs. I am now down to 25 mcg using every 72 hrs. I just recently notice severe hair loss. I don't know if this is caused by the patch. If you find out anything else about the hair loss, please reply.

  3. #3
    breezy4s is offline New Member
    Join Date
    Jun 2009
    Posts
    2

    Thumbs up

    Quote Originally Posted by Tricia LeMay View Post
    If someone could answer this I would be sooooo gratefull! I have been using Fentanyl for more than 5 years for migraine's. For years I wore 2 patches of 100mcg/hr and my doctor has been slowly decressing it I am now down to 25mcg. I noticed about a month ago I am lossing my hair like nuts(all over but I can really tell in the frount).I can run my hand through the top of my hair(bangs) and 10 or more hairs fall out. I asked my doctor if this is a side effect and he just says " I don't know" Has anyone else have this and if yes does it grow back? For me being a women Iam afraid.
    I also was on Fentanyl 100mcg for approximately 1 year. Although it's been about 6 years ago... I started losing my hair also and unfortunately still do however I blamed synthroid that I'm on for the rest of my life. Wow... I didn't even think about the Fentanyl. Thanks for a heads up on this matter Tricia.

  4. #4
    RayK2011 is offline New Member
    Join Date
    Jul 2011
    Posts
    1

    Angry Me Too. I'm loosing my hair.

    This is so strange. I have been searching the web and found this post. I am in my mid forty's and just started to notice hair loss. My wife cuts hair for a living, and told me about it. If I had family members who are bald. I told her no. We don't have any I know of. And I don't even have the normal baldness symptoms. My hair is very thick. Yet just in the past 3 months the sides above my eyes are loosing hair. Yet one thing we all have in common is using fentanyl for the past 5 years. And I am still on it for therapy. I wonder now?

  5. #5
    stephie8421 is offline New Member
    Join Date
    Dec 2014
    Posts
    1

    Default

    Hi everyone. I've been searching all over the Web about hair loss. For me this has been so devastating. So to find others in the same boat is a real relief. I started out using fentanyl 100 patches around 5 years ago as well. My doctor, in the last 2 - 2 1/2 years, has worked me down to less. Recently, about 4-6 months ago, to 25 mcg patches. About 2 months ago is when I really noticed how much hair was falling out and how much I've lost. I've also noticed the hair itself feels finer and is way easier to break. My most recent prescription was for 12 mcg patches. I'm praying this won't make the hair loss worse! Since I just found these posts, I'll be talking to my doctor soon. He's usually on the ball about odd side effects or will go research it. So if I hear anything new I'll update my post. Good luck to all.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22